# SDR ASAA0842520

- Difficulty date: January 9, 2008
- Submitted: January 31, 2008
- Operation: Air carrier
- Aircraft: N773AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25106
- Aircraft time: 49,343 hours, 27,770 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654645170A
- Condition: Dented
- Location: Nr 6 Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 SPOILER HAS MULTIPLE DENTS IN CENTER AREA OF LOWER SURFACE.  PREPARED DAMAGED AREA, FABRICATED REPAIR DOUBLERS AND BONDED IAW B737 400 SRM 51 70 10 REPAIR 2.
